Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dehomogenization of gradings to Zariskian filtrations and applications to invertible ideals


Authors: Hui Shi Li and Freddy Van Oystaeyen
Journal: Proc. Amer. Math. Soc. 115 (1992), 1-11
MSC: Primary 16W50; Secondary 16W60
DOI: https://doi.org/10.1090/S0002-9939-1992-1081698-X
MathSciNet review: 1081698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of dehomogenizing graded rings has been used successfully in algebraic geometry, e.g., a determinental ring is a dehomogenization of a Schubert cycle. We extend this method to noncommutative graded rings, dehomogenizing suitably graded rings to Zariski filtered rings and deriving, in a very elementary way, homological properties related to Auslander regularity and the Gorenstein property for noncommutative rings. As an application we study the lifting of such properties from a quotient modulo an invertible ideal.


References [Enhancements On Off] (What's this?)

  • [1] M. J. Asensio, M. Van den Bergh, and F. Van Oystaeyen, A new algebraic approach to microlocalization of filtered rings, Trans. Amer. Math. Soc. 316, (1989) 537-555. MR 958890 (90c:16001)
  • [2] A Borel, Algebraic $ D$-modules, Academic Press, London and New York, 1987.
  • [3] W. Bruns and U. Vetter, Determinantal rings, Lecture Notes in Math., vol. 1327, Springer-Verlag, 1988. MR 953963 (89i:13001)
  • [4] L. Le Bruyn, M. Van den Bergh, and F. Van Oystaeyen, Graded orders, Birkhäuser, Boston and Basel, 1988. MR 1003605 (90h:16004)
  • [5] L. Le Bruyn and F. Van Oystaeyen, Generalized Rees rings satisfying polynomial identities, J. Algebra 83 (1983), 404-436.
  • [6] Hui-Shi Li, Non-commutative Zariskian rings, thesis, Antwerp, 1990.
  • [7] Hui-Shi Li, M. Van den Bergh, and F. Van Oystaeyen, The global dimension and regularity of non-Zariskian rings, Comm. Algebra (to appear). MR 1063972 (91g:16033)
  • [8] Hui-Shi Li and F. Van Oystaeyen, Filtrations on simple Artinian rings, J. Algebra 132, 1990, 361-376. MR 1061485 (91g:16034)
  • [9] -, Global dimension and Auslander regularity of graded rings and Rees rings, Bull. Soc. Math. Belg. XLIII, 1991, pp. 59-87.
  • [10] -, Zariskian filtrations, Comm. Algebra 17 (1989), 2945-2970. MR 1030604 (90m:16004)
  • [11] -, Zariskian Filtrations, Monograph, (to appear).
  • [12] Hui-Shi Li, F. Van Oystaeyen, and E. Wexler-Kreindler, Zariskian rings and flatness of completion, J. Algebra, 138, 2, 1991, 327-339. MR 1102814 (92d:16048)
  • [13] C. Nastasescu and F. Van Oystaeyen, The dimensions of ring theory, Reidel, Dordrecht, Holland, 1987.
  • [14] -, Graded rings theory, Math. Library, vol. 28, North Holland, Amsterdam, 1982.
  • [15] D. G. Northcott, An introduction to homological algebra, Cambridge Univ. Press, London and New York, 1960. MR 0118752 (22:9523)
  • [16] J. J. Rotman, An introduction to homological algebra, New York, 1979. MR 538169 (80k:18001)
  • [17] M. Van den Bergh and F. Van Oystaeyen, Lifting maximal orders, Comm. Algebra 17 (1989), 341-349. MR 978479 (90a:16006)
  • [18] O. Zariski and P. Samuel, Commutative algebra, Vol. I and II, Van Nostrand, 1958; New Printing, Springer, New York, 1960. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W50, 16W60

Retrieve articles in all journals with MSC: 16W50, 16W60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081698-X
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society